MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Balance Problems (4401)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation of the system during activation suggested that the leads had possibly migrated, however no imaging was made available to confirm initial implant location vs location of the leads at activation.The patient verbally expressed frustration with post-op instructions, including the need to minimize movement in the neck area to allow the site to heal and scar tissue to form around the device for stability.Based on patient response, it is unclear if the patient was compliant with the instructions and potential noncompliance may have contributed to movement of the implanted components.It is possible that a combination of lead placement and stimulation levels may have contributed to the patient's complaints of feeling unstead or off balance, however the more likely cause of symptoms is that the patient has other underlying health conditions.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 with the system being activated on (b)(6) 2025.During activation of the system, it was noted that the patient was not receiving adequate therapy to the desired location.In (b)(6) 2025 the patient reported that therapy was not providing any relief and that the stimulation was causing the patient to feel off balance.A full system explant was performed on (b)(6) 2025 per the patient's request.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22989070
Report Number3015425075-2025-00267
Device Sequence Number9257512
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)250210(17)280210(10)9458622
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9458622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown